# SDR AALA20000035

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHT NEAR RIGHT AFT LAV INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT NEAR RIGHT AFT LAV.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
